MathSciNet Relay Station
MathSciNet bibliographic data
MR2775881 (2012b:15016) 15A18 (15A60 37B10 65K10 68R15)
Hare, Kevin G.; Morris, Ian D.; Sidorov, Nikita; Theys, Jacques An explicit counterexample to the Lagarias-Wang finiteness conjecture. Adv. Math. 226 (2011), no. 6, 4667–4701.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement